www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
All items >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2695

Title: Waves in the sandpile model on fractal lattices
Authors: DAERDEN, Frank
Priezzhev, VB
VANDERZANDE, Carlo
Issue Date: 2001
Publisher: ELSEVIER SCIENCE BV
Citation: PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 292(1-4). p. 43-54
Abstract: The scaling properties of waves of topplings of the sandpile model on a fractal lattice are investigated. The exponent describing the asymptotics of the distribution of last waves in an avalanche is found. Predictions for scaling exponents in the forward and backward conditional probabilities for two consecutive waves are given. All predictions were examined by simulations on the Sierpinski gasket and were found to be in a reasonable agreement with the numerical data. (C) 2001 Elsevier Science B.V. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Joint Inst Nucl Res, Bogolubov Lab Theoret Phys, Dubna 141980, Russia.Daerden, F, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2695
DOI: 10.1016/S0378-4371(00)00553-7
ISI #: 000167544200004
ISSN: 0378-4371
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Theoretical Physics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.